Overcoming Dizziness Due To Inhalation Of Formaldehyde Odor?

Illustration of Overcoming Dizziness Due To Inhalation Of Formaldehyde Odor?
Illustration: Overcoming Dizziness Due To Inhalation Of Formaldehyde Odor? researchgate.net

Hello Doctor, I’m doing Prakerin in a chemical factory, I breathe in the smell of formalin and make me dizzy right away, can it be removed from the body? In what ways? Thank you

1 Answer:

Hello Andrian, thank you for asking.


As you probably already know that formalin is a colorless substance with a very pungent odor, and is flammable at room temperature. Formalin is not only used as a preservative in the laboratory, but can also be found in many household products such as soap, shampoo, toothpaste, dishwashing soap and so on. Formalin is also used in the manufacture of household furniture.

Formalin exposure can occur through inhalation (inhalation), contact with eyes or skin. Exposure to formaldehyde causes sore and runny eyes, runny and runny nose, sore airways, and coughing. Formalin is well absorbed by lung tissue, skin, and digestive tissue. Other symptoms of acute exposure to formalin are headaches and shortness of breath. People with bronchitis, asthma, or other lung disease will experience worsening symptoms when exposed to formalin exposure. Chronic exposure will cause constriction of the pernapasa tube which is characterized by coughing and difficulty breathing, and the accumulation of fluid in the lungs.

In the body of formalin will be converted into formic acid which is toxic. Immediately after exposure to formalin, stay away from sources of exposure, inhale oxygen in open spaces. Remove the attributes or clothing if there is formaldehyde attached. If symptoms worsen quickly, immediately go to the emergency room to get enough oxygen, and treatment of respiratory tract irritation. Formalin is one of the causes of cancer. However, the exact dose for the occurrence of cancer has not been determined by standard. The best way is to avoid re-exposure as well as possible. Always use the right PPE. You should pay attention to the onset of symptoms of respiratory distress that worsens for at least 24 hours after exposure. If there is worsening, contact a doctor immediately.

Hope this answer helps. Regards.

: by

Related Question

Impact Of Intercourse On The First Day Of Menstruation?

Impact Of Intercourse On The First Day Of Menstruation?

(8 months ago)

Good evening doctor..I want to ask .. I have a relationship between husband and wife with my husband..but I was menstruating the first day..blood that just flowed was a little liqu... Read more

How Long Do You Use Eye Drops After Opening?

How Long Do You Use Eye Drops After Opening?

(12 months ago)

Good night, sorry before I want to ask, related to the use of eye drops softlens or eyedrop huh? So I want to ask how long is the use of eye drops or eyedrop itself? The thing is, ... Read more

Can Smoking When TB Treatment?

Can Smoking When TB Treatment?

(1 year ago)

Want to ask if I can smoke 2 cigarettes a day during TB treatment? Because not smoking makes me stressed and always wants to hold romok... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *